advertisement
Question
Posted by: Looking for answers | 2009/11/16

Couple of questions

Hello,
I' m 18 weeks pregnant and the baby is healthy. My problem is as follow.
I' ve been on antibiotic due to bronchitis. That caused an infection and now there is small cuts on my perinium. Furthermore there is a lump thats like an abses which of cause is very sore and sometimes uncomfortable.
Can infection cause these cuts and abses?
Do I go to our gp or will it pass by itself?
Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thrush sometimes occurs after a course of antibiotics, but this should not cause an abscess. I think that you should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/19

Thrush sometimes occurs after a course of antibiotics, but this should not cause an abscess. I think that you should see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement